# SDR ASAA2018110826827

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 13,603 hours, 4,521 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 2123M63P03
- Part serial: GJB49434
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 13,606 hours, 4,522 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FOUND A POPPED "CB" ENG 1 ALT PWR CHANNEL 1. GROUNDED - YES. FOUND FAULTS 73-21271 ALTERNATOR VOLTAGE INPUT TO EEC OUT OF RANGE AND 73-11281 EEC CHANNEL NOT ENERGIZED WITH ALTERNATOR VOLTAGE. REMOVED AND REPLACED ALTERNATOR STATOR REF AMM 73-21-08 LEAK CHECK GOOD. PERFORMED OPS CHECK OF ALTERNATOR REF AMM 71-00-00 OPS CHECK GOOD NO DEFECTS NOTED REF THE SAME.
